MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the American Veterinary Medical Association · 1991

Liver failure attributable to pyrrolizidine alkaloid toxicosis and associated with inspiratory dyspnea in ponies: three cases (1982-1988).

Pearson E G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Of 41 equids referred to a veterinary teaching hospital in the Pacific northwest because of dyspnea and inspiratory noise, 3 ponies were diagnosed as having liver failure, most likely attributable to pyrrolizidine alkaloid toxicosis. Dyspnea appeared to be caused by laryngeal and/or pharyngeal paralysis. It is proposed that this paralysis was a manifestation of hepatic encephalopathy. Although these clinical signs are not common for pyrrolizidine toxicosis, practitioners should be aware of the possibility so that misdiagnosis of other causes of inspiratory dyspnea may not be made.

Для цитирования: Pearson E G. Liver failure attributable to pyrrolizidine alkaloid toxicosis and associated with inspiratory dyspnea in ponies: three cases (1982-1988).. Journal of the American Veterinary Medical Association. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.